# SDR R61A20070012

- Difficulty date: June 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 7,687 hours, 5,318 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING CLIMBOUT RECEIVED A FUEL FEED 1 FAULT WARNING ON EICAS.  RETURNED TO THE FIELD.  MAINTENANCE WAS DISPATCHED, TROUBLESHOT SYSTEM, DID NOT FIND ANY DEFECTS.  COMPLETED AN OPERATIONAL CHECK OF THE SYSTEM, OPERATIONAL CHECK GOOD.  MAINTENANCE RETURNED THE A/C TO SERVICE.
